# SDR AALA201909259021

- Difficulty date: September 23, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 19,379 hours, 7,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD WET AREA FLOOR INTERCOSTAL AT BS 335 AND LBL 46. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
